# SDR UALA2012110506329

- Difficulty date: November 1, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,116 hours, 15,979 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1480 S21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE, MISDRILLED HOLE IN SKIN AND STRINGER AT STA 1480, STR 21L.  SUPPLEMENTAL DATA UPDATE, REPAIRED STR 21L IAW SRM 53-00-03, RPR 1.
